American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(56.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 102 found      Go to page: 1 2 3 4

[1] James Dugundji and Ernest Michael. On local and uniformly local topological properties . Proc. Amer. Math. Soc. 7 (1956) 304-307. MR 0077108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. F. Williams. Reduction of open mappings . Proc. Amer. Math. Soc. 7 (1956) 312-318. MR 0077112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] O. G. Harrold. A theorem on disks . Proc. Amer. Math. Soc. 7 (1956) 153-154. MR 0075578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph B. Kruskal. On the shortest spanning subtree of a graph and the traveling salesman problem . Proc. Amer. Math. Soc. 7 (1956) 48-50. MR 0078686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chien Wenjen. Quasi-equicontinuous sets of functions . Proc. Amer. Math. Soc. 7 (1956) 98-101. MR 0075583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. H. Bing. Partially continuous decompositions . Proc. Amer. Math. Soc. 6 (1955) 124-133. MR 0071003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Pierre Serre. Une propri\'et\'e topologique des domaines de Runge . Proc. Amer. Math. Soc. 6 (1955) 133-134. MR 0067488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. E. Floyd. Real-valued mappings of spheres . Proc. Amer. Math. Soc. 6 (1955) 957-959. MR 0073978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank W. Anderson. A lattice characterization of completely regular $G\sb \delta$-spaces . Proc. Amer. Math. Soc. 6 (1955) 757-765. MR 0072451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. D. Anderson and Mary-Elizabeth Hamstrom. On spaces filled up by continuous collections of atriodic continuous curves . Proc. Amer. Math. Soc. 6 (1955) 766-769. MR 0073160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. M. Blumenthal and V. L. Klee. On metric independence and linear independence . Proc. Amer. Math. Soc. 6 (1955) 732-734. MR 0072459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. Burton Jones. On a certain type of homogeneous plane continuum . Proc. Amer. Math. Soc. 6 (1955) 735-740. MR 0071761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Seymour Ginsburg. On a class of pathological functions . Proc. Amer. Math. Soc. 6 (1955) 797-805. MR 0073159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Heron S. Collins. Homeomorphism groups of certain topological spaces . Proc. Amer. Math. Soc. 6 (1955) 832-835. MR 690625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. D. Wallace. Struct ideals . Proc. Amer. Math. Soc. 6 (1955) 634-638. MR 0071756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eldon Dyer. Continuous collections of decomposable continua on a spherical surface . Proc. Amer. Math. Soc. 6 (1955) 351-360. MR 0071002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. E. Burgess. Certain types of homogeneous continua . Proc. Amer. Math. Soc. 6 (1955) 348-350. MR 0069485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert F. Williams. A note on unstable homeomorphisms . Proc. Amer. Math. Soc. 6 (1955) 308-309. MR 0068211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chung-Tao Yang. On paracompact spaces . Proc. Amer. Math. Soc. 5 (1954) 185-189. MR 0062418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. H. Sorgenfrey. Dimension lowering mappings of convex sets . Proc. Amer. Math. Soc. 5 (1954) 179-181. MR 0060810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. L. Klee and W. R. Utz. Some remarks on continuous transformations . Proc. Amer. Math. Soc. 5 (1954) 182-184. MR 0060814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John W. Keesee. Sets which separate spheres . Proc. Amer. Math. Soc. 5 (1954) 193-200. MR 0061375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jane Cronin. Topologic degree of some mappings . Proc. Amer. Math. Soc. 5 (1954) 175-178. MR 0063031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. J. Ball. Countable paracompactness in linearly ordered spaces . Proc. Amer. Math. Soc. 5 (1954) 190-192. MR 0062419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. E. Ward. Partially ordered topological spaces . Proc. Amer. Math. Soc. 5 (1954) 144-161. MR 0063016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Frank Harary and Robert Z. Norman. The dissimilarity characteristic of linear graphs . Proc. Amer. Math. Soc. 5 (1954) 131-135. MR 0059535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. E. Burgess. Some theorems on $n$-homogeneous continua . Proc. Amer. Math. Soc. 5 (1954) 136-143. MR 0061367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. E. Ward. A note on dendrites and trees . Proc. Amer. Math. Soc. 5 (1954) 992-994. MR 0071759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. R. Isbell. More on the continuity of the real roots of an algebraic equation . Proc. Amer. Math. Soc. 5 (1954) 439. MR 0062425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Deane Montgomery and Leo Zippin. Examples of transformation groups . Proc. Amer. Math. Soc. 5 (1954) 460-465. MR 0062436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 102 found      Go to page: 1 2 3 4